# SDR HNAA2025051200323

- Difficulty date: March 25, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F036818 CENTER FLOOR BEAM WEB CORRODED AT FR38.  ACCOMPLISHED REPAIR OF CENTER CROSSBEAM AT FR38 IAW ETD2025-145-906383 AND EO1-53-25-0154
